# SDR 91306N128CS1

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N128CS
- Make and model: Cessna 525
- Aircraft serial: 5250361
- Aircraft time: 4,637 hours, 3,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

DURING DESCENT FROM FL380 TO FL 330 THE DUCT OVERHEAT LIGHT ILLUMINATED AND A VERY STRONG BURNING SMELL ENTERED THE CABIN AND COCKPIT.  THE DIFFICULTY IN BREATHING CAUSED CREW TO SUSPECT POSSIBLE SMOKE SO THEY DESCENDED QUICKLY AND DECLARED AN EMERGENCY, REQUESTING A LANDING CLEARANCE AT NEAREST AIRPORT.  THEY WERE DIVERTED WHERE THE AIRCRAFT HAD A NORMAL LANDING.  INITIAL REVIEW BY LOCAL MAINTENANCE FOUND NO APPARENT CAUSE OF WARNING INDICATION AND SMELL SO THE AIRCRAFT WAS REPOSITIONED TO SERVICE CENTER FOR FURTHER TROUBLESHOOTING AND REPAIR.
